# SDR P5CA2020121400394

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,669 hours, 21,858 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Apu Surge Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU MAINTENANCE FOUND APU SURGE VALVE DUCT DAMAGED.  TRANSFERRED TO MDDR 139394, IAW DDG 49-11-01A, CAT C, DUE 22DEC20.  REMOVED AND REPLACED APU SURGE BLEED DUCT, IAW AMM 20-11-00.  APU OPERATIONS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME, IAW AMM 49-11-00.  THIS CLEARS DMI 139394, MCC NOTIFIED, PLACARDS REMOVED.
